Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
bleach7

Minor issues!!!

Recommended Posts

I am on month three currently and my lips are dry like hell. I use Aquaphor at night and not in the morning because of the obvious shine. Hence, I contemplate using a regular chap stick during the day.

Now the problem is that my lips are peeling like crazy. People can see dead skin falling off and if I literally don't pull it off manually it stays there. In addition, the process is painful and bleeding usually occurs. Aquaphor and chap stick don't solve this problem. What can I do? OMG, and my lips have gotten so much bigger.....will this go away? lol

Problem number two is excessive sleeping. I literally sleep 12 plus hours one day and the next day 6 hours which is extremely weird.

Problem number three.......Losing weight? What the heck. I know for a fact that I am eating higher content of fat especially when I take a pill of accutane. Before tane I weighed 134 and now I am 124.......maybe it could be another issue but this is strange. I am short (5'5) so its not that bad in my opinion :lol:

Problem numba four.......I am too lazy to moisturize these days. I keep my skin dry but its not flaky or anything but you can see its dry. Is this a bad thing? I obviously do moisturize when I feel its deemed necessary.

Last problem is that I am more arrogant. I have gotten loud many times and have been the source of many fights around the family. I have gotten a smart mouth!!!! ;) (Its not that bad I think but I feel different for sure)

Oh, one more thing....I wanted to get eye contacts before my new semester started. I had always told myself that I would get them at the end of this year. However, I had no idea I was going to be on accutane. So...with all the new types of oxygen promoting contacts these days do you think its a bad idea to get them while on tane? Or should I just wait till my treatment is over. It's not like I really need them but it would add a nice change to my appearance for sure :cool:

Share this post


Link to post
Share on other sites

I use vaseline for my lips, I apply it 3 times a day, in the morning, at lunch time and before I go to bed. At night I put loads on because it doesn't matter about the shine, nobody is going to see. Then in the day I put less on and make sure I rub it in well so there isn't too much of a shine.

Share this post


Link to post
Share on other sites
I am on month three currently and my lips are dry like hell. I use Aquaphor at night and not in the morning because of the obvious shine. Hence, I contemplate using a regular chap stick during the day.

Now the problem is that my lips are peeling like crazy. People can see dead skin falling off and if I literally don't pull it off manually it stays there. In addition, the process is painful and bleeding usually occurs. Aquaphor and chap stick don't solve this problem. What can I do? OMG, and my lips have gotten so much bigger.....will this go away? lol

Problem number two is excessive sleeping. I literally sleep 12 plus hours one day and the next day 6 hours which is extremely weird.

Problem number three.......Losing weight? What the heck. I know for a fact that I am eating higher content of fat especially when I take a pill of accutane. Before tane I weighed 134 and now I am 124.......maybe it could be another issue but this is strange. I am short (5'5) so its not that bad in my opinion :lol:

Problem numba four.......I am too lazy to moisturize these days. I keep my skin dry but its not flaky or anything but you can see its dry. Is this a bad thing? I obviously do moisturize when I feel its deemed necessary.

Last problem is that I am more arrogant. I have gotten loud many times and have been the source of many fights around the family. I have gotten a smart mouth!!!! ;) (Its not that bad I think but I feel different for sure)

Oh, one more thing....I wanted to get eye contacts before my new semester started. I had always told myself that I would get them at the end of this year. However, I had no idea I was going to be on accutane. So...with all the new types of oxygen promoting contacts these days do you think its a bad idea to get them while on tane? Or should I just wait till my treatment is over. It's not like I really need them but it would add a nice change to my appearance for sure :cool:

hey its fine to get conatcts while on accuatne its just not recommended since youre eyes are also prone to becoming very dry. i wear contacts and i am going to wear them as much as i can if (hopefully WHEN) i get roaccuatne. eyedrops help maybe?

im also planning on using clinique suprbalm, ive heard its great, u might want to try that? just some ideas...good luck!! :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×